On martingales which are finite sums of independent random variables with time dependent coefficients
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 62-68
@article{SPS_1997__31__62_0,
     author = {Jacob, Jean and P\'erez-Abreu, Victor},
     title = {On martingales which are finite sums of independent random variables with time dependent coefficients},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {62-68},
     zbl = {0882.60041},
     mrnumber = {1478716},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__62_0}
}
Jacod, Jean; Pérez-Abreu, Victor. On martingales which are finite sums of independent random variables with time dependent coefficients. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 62-68. http://www.numdam.org/item/SPS_1997__31__62_0/